# SDR AALA201703029006

- Difficulty date: March 1, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 47,691 hours, 27,544 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FAILED EXTERIOR LOAD FORWARD LEFT. REPLACED POWER SUPPLY BATTERY.
